The Valuation of American Options with Stochastic Interest Rates: A Generalization of the Geske-Johnson Technique
T S Ho,
Richard C Stapleton and
Marti G Subrahmanyam
Journal of Finance, 1997, vol. 52, issue 2, 827-40
Abstract:
The Geske-Johnson approach provides an efficient and intuitively appealing technique for the valuation and hedging of American-style contingent claims. Here, the authors generalize their approach to a stochastic interest rate economy. The method is implemented using options exercisable on one of a finite number of dates. The authors illustrate how the value of an American-style option increases with interest rate volatility. The magnitude of this effect depends on the extent to which the option is in the money, the volatilities of the underlying asset and the interest rates, as well as the correlation between them. Copyright 1997 by American Finance Association.
Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-1082%2819970 ... O%3B2-O&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:52:y:1997:i:2:p:827-40
Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().